# SDR ASOA2014033110249

- Difficulty date: March 6, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,894 hours, 24,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9.0 OTBD ANGLE IS CRACKED.   FABRICATED NEW ANGLE IAW REO 601R-53-11-171 AND NOTE 9, REV D.   INSTALLED IAW REO 601R-53-11-171.
